Alert archive / Texas / Flash Flood Warnings in 2013
Flash Flood Warning 54, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at Oct 31, 2013, 3:53 AM CDT for 4 counties in Texas. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 31, 2013, 3:53 AM CDT (08:53 UTC)
- Expired
- Oct 31, 2013, 9:30 AM CDT
- In force
- 6 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bastrop County, TX, Caldwell County, TX, Fayette County, TX, Lee County, TX
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 8.9 hours before the alert went out and 260 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1352 J/kg
- Mixed-layer CIN
- -51 J/kg
- Mixed-layer LCL
- 852 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 113 m²/s²
- 0-3 km storm-relative helicity
- 150 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 10.8
The text
As transmitted, in the capitals the NWS used until 2016.
882
WGUS54 KEWX 310853
FFWEWX
TXC021-055-149-287-311300-
/O.NEW.KEWX.FF.W.0054.131031T0853Z-131031T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
353 AM CDT THU OCT 31 2013
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
BASTROP COUNTY...
CALDWELL COUNTY...
FAYETTE COUNTY...
LEE COUNTY...
* UNTIL 800 AM CDT.
* AT 351 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS MUCH OF
CALDWELL...BASTROP AND LEE COUNTIES AND MOVING INTO FAYETTE
COUNTY. DOPPLER RADAR ESTIMATES UP TO 4 INCHES WITH ANOTHER
1 TO 4 EXPECTED.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BASTROP...ELGIN...GIDDINGS...LA GRANGE...LEXINGTON...LOCKHART...
SMITHVILLE...CAMP SWIFT...CEDAR CREEK...CIRCLE D-KC ESTATE...
CISTERN...DIME BOX...FAYETTEVILLE...FEDOR...MULDOON...PAIGE...
ROSANKY...ROUND TOP AND WYLDWOOD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WHEN WATER COVERS THE ROAD...TURN AROUND DON'T DROWN. THE LIFE YOU
SAVE MAY BE YOUR OWN.
&&
LAT...LON 2979 9673 2971 9714 2980 9732 2970 9770
2991 9786 3020 9749 3040 9738 3047 9689
3026 9670 3023 9673 3019 9673 3016 9678
3016 9666 2997 9657
$$3 follow-up statements
348
WGUS74 KEWX 311027
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
527 AM CDT THU OCT 31 2013
TXC021-055-149-287-311300-
/O.CON.KEWX.FF.W.0054.000000T0000Z-131031T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FAYETTE TX-LEE TX-CALDWELL TX-BASTROP TX-
527 AM CDT THU OCT 31 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 800 AM CDT FOR
BASTROP...CALDWELL...LEE AND FAYETTE COUNTIES...
AT 522 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT THUNDERSTORMS WITH MODERATE TO HEAVY RAINS PRODUCING FLASH
FLOODING FROM LULING AND LOCKHART TO ACROSS MUCH OF BASTROP COUNTRY
TO LEXINGTON...GIDDINGS AND LA GRANGE. DOPPLER RADAR ESTIMATES AND
RAIN GAUGES SHOW 3 TO 7 INCHES OF RAIN FROM LOCKHART TO THE CEDAR
CREEK...ELGIN...BASTROP...AND SMITHVILLE AREAS EXTENDING TO
LEXINGTON AND GIDDINGS. AN ADDITIONAL 2 TO 5 INCHES OF RAIN CAN BE
EXPECTED.
LOCATIONS IN THE WARNING AREA INCLUDE WYLDWOOD...PAIGE...ELGIN...
CIRCLE D-KC ESTATE...CEDAR CREEK...CAMP SWIFT...BASTROP...
LEXINGTON...GIDDINGS...FEDOR AND DIME BOX.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WHEN WATER COVERS THE ROAD...TURN AROUND DON'T DROWN. THE LIFE YOU
SAVE MAY BE YOUR OWN.
&&
LAT...LON 2979 9673 2971 9714 2980 9732 2970 9770
2991 9786 3020 9749 3040 9738 3047 9689
3026 9670 3023 9673 3019 9673 3016 9678
3016 9666 2997 9657
$$580
WGUS74 KEWX 311159
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
659 AM CDT THU OCT 31 2013
TXC021-055-149-287-311300-
/O.CON.KEWX.FF.W.0054.000000T0000Z-131031T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FAYETTE TX-LEE TX-CALDWELL TX-BASTROP TX-
659 AM CDT THU OCT 31 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 800 AM CDT FOR
BASTROP...CALDWELL...LEE AND FAYETTE COUNTIES...
AT 654 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT THUNDERSTORMS WITH HEAVY RAIN PRODUCING FLASH FLOODING FROM
MARTINDALE AND LULING TO BETWEEN BASTROP AND SMITHVILLE TO THE
GIDDINGS...DIME BOX AND LEXINGTON AREAS. DOPPLER RADAR ESTIMATES AND
RAIN GAGE OBSERVATIONS SHOW THAT 2 TO 8 INCHES HAS FALLEN ACROSS THE
AREA.
LOCATIONS IN THE WARNING AREA INCLUDE WYLDWOOD...PAIGE...ELGIN...
CIRCLE D-KC ESTATE...CEDAR CREEK...CAMP SWIFT...BASTROP...
LEXINGTON...FEDOR AND DIME BOX.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WHEN WATER COVERS THE ROAD...TURN AROUND DON'T DROWN. THE LIFE YOU
SAVE MAY BE YOUR OWN.
&&
LAT...LON 2979 9673 2971 9714 2980 9732 2970 9770
2991 9786 3020 9749 3040 9738 3047 9689
3026 9670 3023 9673 3019 9673 3016 9678
3016 9666 2997 9657
$$323
WGUS54 KEWX 311255
FFWEWX
TXC021-055-149-287-311430-
/O.EXT.KEWX.FF.W.0054.000000T0000Z-131031T1430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
755 AM CDT THU OCT 31 2013
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
BASTROP COUNTY...
CALDWELL COUNTY...
FAYETTE COUNTY...
LEE COUNTY...
* UNTIL 930 AM CDT.
* AT 753 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH MODERATE TO HEAVY RAINFALL ACROSS THE WARNED
AREA. DOPPLER RADAR ESTIMATES AND RAIN GAGE OBSERVATIONS SHOW THAT
2 TO 8 INCHES HAS FALLEN ACROSS THE AREA. ADDITIONAL RAIN OF UP TO
1 INCH IS POSSIBLE.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BASTROP...ELGIN...GIDDINGS...LA GRANGE...LEXINGTON...LOCKHART...
SMITHVILLE...CAMP SWIFT...CEDAR CREEK...CIRCLE D-KC ESTATE...
CISTERN...DIME BOX...FAYETTEVILLE...FEDOR...MULDOON...PAIGE...
ROSANKY...ROUND TOP AND WYLDWOOD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WHEN WATER COVERS THE ROAD...TURN AROUND DON'T DROWN. THE LIFE YOU
SAVE MAY BE YOUR OWN.
&&
LAT...LON 2979 9673 2971 9714 2980 9732 2970 9770
2991 9786 3020 9749 3040 9738 3047 9689
3026 9670 3023 9673 3019 9673 3016 9678
3016 9666 2997 9657
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Oct 31, 3:14 AM CDT, 39 minutes earlier.
Area forecast discussion, Oct 31, 3:14 AM CDT, 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 314 AM CDT THU OCT 31 2013 .SHORT TERM (TODAY THROUGH FRIDAY)... HEAVY RAINS WILL CONTINUE AHEAD OF A PACIFIC COLD FRONT WHICH WILL... WITH DAYTIME MIXING...MOVE ACROSS THE HILL COUNTRY RAPIDLY THIS MORNING...EXITING THE REGION BY NOON. UPPER JET DYNAMICS (COUPLED WITH UPPER LEVEL MOISTURE FROM RAYMOND) IN THE BUOYANT WARM MOIST SECTOR WILL CONTINUE TO PRODUCE SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WITH LOCALLY HEAVY RAINS AND LOCALIZED FLOODING ALONG AND AHEAD OF THE FRONT. SEVERE FLOODING HAS ALREADY OCCURRED ALONG PORTIONS OF THE I-35 CORRIDOR. A FLASH FLOOD WATCH WILL CONTINUE THROUGH NOON TODAY. DECREASING CLOUDINESS THIS AFTERNOON WITH RAINS TAPERING OFF FROM THE WEST BY THIS EVENING. HIGHS THIS AFTERNOON RANGING FROM THE UPPER 70S HILL COUNTRY TO THE LOW TO MID 80S ELSEWHERE. A DRY...PACIFIC TYPE AIR-MASS WILL SETTLE IN OVER THE REGION TONIGHT WITH CLEARING SKIES AND LOWS DIPPING INTO THE 40S HILL COUNTRY AND 50S ELSEWHERE. MOSTLY SUNNY TO PARTLY CLOUDY SKIES FRIDAY MORNING WITH CLEARING SKIES FROM THE NORTH FRIDAY AFTERNOON. && .LONG TERM (FRIDAY NIGHT THROUGH WEDNESDAY)... INCREASING NORTHWEST FLOW ALOFT FRIDAY NIGHT AND EARLY SATURDAY AS AN UPPER LEVEL RIDGE PUSHES EAST. LOWS FRIDAY NIGHT IN THE 40S TO LOW 50S. SUNNY SATURDAY WITH HIGHS MOSTLY IN THE 70S. THE UPPER RIDGE WILL SHIFT EAST SUNDAY WITH A RAPID INCREASE IN CLOUDINESS. AFTER A COOL MORNING WITH LOWS IN THE 40S...THE RAPID INCREASE IN OVERRUNNING CLOUDS WILL KEEP TEMPERATURES MILD TO COOL DURING THE DAY WITH HIGHS IN THE 60S HILLS AND LOW TO MID 70S ELSEWHERE WITH A SLIGHT CHANCE OF SHOWERS WESTERN SECTIONS. THIS WILL BEGIN A DREARY EARLY NOVEMBER PATTERN WITH THE SUBTROPICAL JET DOMINATING. BY SUNDAY NIGHT...AT LEAST A SLIGHT CHANCE OF SHOWERS WILL SPREAD AREAWIDE WITH A CHANCE OF SHOWERS AND THUNDERSTORMS MONDAY. THIS PATTERN OF SUBTROPICAL JET ACTIVITY WITH SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL EXTEND THROUGH AT LEAST WEDNESDAY WITH LOWS MONDAY MORNING IN THE 50S TO LOW 60S...AND LOWS MAINLY IN THE 60S TUESDAY AND WEDNESDAY. HIGHS MONDAY NEAR 70 HILLS TO MOSTLY 70S ELSEWHERE. HIGHS TUESDAY IN THE MID 70S HILLS TO LOW 80S SOUTH AND EAST. A COLD FRONT SWEEPING THROUGH THE REGION WEDNESDAY WILL LOWER HIGH TEMPERATURES INTO THE 60S HILL COUNTRY WITH 70S ELSEWHERE AS CHANCES OF RAIN BEGIN TO DECREASE. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 81 52 82 53 76 / 30 - 0 0 0 AUSTIN BERGSTROM INTL AIRPORT 81 46 80 48 75 / 50 - 0 0 0 NEW BRAUNFELS MUNI AIRPORT 82 48 81 49 76 / 50 - 0 0 0 BURNET MUNI AIRPORT 78 49 80 50 74 / 20 - 0 0 0 DEL RIO INTL AIRPORT 82 53 83 51 77 / 10 - 0 0 0 GEORGETOWN MUNI AIRPORT 79 49 80 48 74 / 30 - 0 0 0 HONDO MUNI AIRPORT 85 49 85 50 80 / 20 - 0 0 0 SAN MARCOS MUNI AIRPORT 80 47 80 49 74 / 50 - 0 0 0 LA GRANGE - FAYETTE REGIONAL 82 53 81 54 77 / 80 - 0 0 0 SAN ANTONIO INTL AIRPORT 84 51 83 53 78 / 30 - 0 0 0 STINSON MUNI AIRPORT 86 52 85 53 80 / 50 - 0 0 0 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL NOON CDT TODAY FOR THE FOLLOWING COUNTIES: BANDERA...BASTROP...BEXAR...BLANCO...BURNET...CALDWELL...COMAL...DE WITT...FAYETTE...GILLESPIE...GONZALES...GUADALUPE...HAYS...KARNES... KENDALL...KERR...LAVACA...LEE...LLANO...TRAVIS...WILLIAMSON... WILSON. && MESOSCALE/AVIATION...18 SYNOPTIC/GRIDS...02
Hazardous weather outlook, Oct 30, 5:18 PM CDT, 10 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 518 PM CDT WED OCT 30 2013 TXZ171>173-183>194-202>209-217>225-228-312230- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 518 PM CDT WED OCT 30 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... AN UPPER LEVEL DISTURBANCE...A COLD FRONT...AND DEEP TROPICAL MOISTURE WILL CONVERGE OVER SOUTH CENTRAL TEXAS TONIGHT. SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER WESTERN PORTIONS OF SOUTH CENTRAL TEXAS EARLY THIS EVENING... THEN BECOME MORE NUMEROUS LATE TONIGHT ALONG THE COLD FRONT. A FLASH FLOOD WATCH IS IN EFFECT FOR TONIGHT ACROSS THE COUNTIES OF SOUTH CENTRAL TEXAS ALONG AND NORTHEAST OF A LINE FROM MOUNTAIN HOME TO BANDERA TO SAN ANTONIO TO KENEDY. WIDESPREAD HEAVY RAINS OF 1 TO 3 INCHES ARE EXPECTED...WITH ISOLATED HIGHER TOTALS UP TO 5 INCHES. LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE ALONG AND AHEAD OF THE COLD FRONT FROM LATE THIS EVENING THROUGH THE OVERNIGHT HOURS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... HEAVY RAINFALL WILL REMAIN POSSIBLE THROUGH NOON THURSDAY WHERE A FLASH FLOOD WATCH REMAINS IN EFFECT FOR AREAS ALONG AND NORTHEAST OF A MOUNTAIN HOME TO BANDERA TO SAN ANTONIO TO KENEDY LINE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY THIS EVENING THROUGH EARLY THURSDAY.
In the hours before
Local storm report, Oct 31, 12:18 AM CDT, 3 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1218 AM CDT THU OCT 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1205 AM HEAVY RAIN DRIFTWOOD 30.12N 98.03W
10/31/2013 M5.60 INCH HAYS TX TRAINED SPOTTER
5.60 INCHES OF RAIN IN THE LAST 6 HOURS.
&&
EVENT NUMBER EWX1300629
AATSpecial weather statement, Oct 31, 12:21 AM CDT, 3 hours 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1221 AM CDT THU OCT 31 2013 TXZ191-206-310600- COMAL-HAYS- 1221 AM CDT THU OCT 31 2013 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN COMAL AND SOUTHERN HAYS COUNTIES UNTIL 100 AM CDT... AT 1216 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM CANYON LAKE DAM TO GARDEN RIDGE...AND MOVING NORTHEAST AT 30 MPH. WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... CANYON LAKE DAM... SAN MARCOS... SATTLER... CANYON CITY... GRUENE... HUNTER... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. IN ADDITION...THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED ROADWAYS. LAT...LON 2997 9781 2966 9818 2975 9837 2999 9814 TIME...MOT...LOC 0521Z 239DEG 28KT 2983 9820 2970 9831
Local storm report, Oct 31, 12:22 AM CDT, 3 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1222 AM CDT THU OCT 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM HEAVY RAIN 1 SW THE DOMINION 29.65N 98.62W
10/31/2013 E2.49 INCH BEXAR TX AMATEUR RADIO
BETWEEN 2.25 AND 2.5 INCHES OF RAIN IN THE LAST 3
HOURS.
&&
EVENT NUMBER EWX1300630
AATSpecial weather statement, Oct 31, 1:00 AM CDT, 2 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
100 AM CDT THU OCT 31 2013
TXZ192>194-208-310700-
BASTROP-CALDWELL-LEE-TRAVIS-
100 AM CDT THU OCT 31 2013
...SIGNIFICANT WEATHER ADVISORY FOR BASTROP...NORTHERN CALDWELL...
SOUTHEASTERN TRAVIS AND WESTERN LEE COUNTIES UNTIL 200 AM CDT...
AT 1257 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM MANOR TO 6 MILES
EAST OF MUSTANG RIDGE TO UHLAND...AND MOVING EAST AT 30 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
LOCKHART...
ELGIN...
BASTROP...
LEXINGTON...
SMITHVILLE...
CEDAR CREEK...
WYLDWOOD...
CAMP SWIFT...
CIRCLE D-KC ESTATE...
PAIGE...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
IN ADDITION...THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...
FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.
THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.
LAT...LON 3044 9688 2987 9723 2987 9785 3001 9769
3038 9751
TIME...MOT...LOC 0600Z 257DEG 25KT 3031 9751 3005 9757
2992 9780Special weather statement, Oct 31, 1:26 AM CDT, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
126 AM CDT THU OCT 31 2013
TXZ193-194-310715-
BASTROP-LEE-
126 AM CDT THU OCT 31 2013
...SIGNIFICANT WEATHER ADVISORY FOR BASTROP AND LEE COUNTIES UNTIL
215 AM CDT...
AT 125 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTHEAST OF
ELGIN TO BASTROP TO 7 MILES SOUTHWEST OF CEDAR CREEK...AND MOVING
NORTHEAST AT 35 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
BASTROP...
LEXINGTON...
SMITHVILLE...
CAMP SWIFT...
CIRCLE D-KC ESTATE...
TANGLEWOOD...
FEDOR...
PAIGE...
PHELAN...
MCDADE...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
IN ADDITION...THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...
FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.
THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.
LAT...LON 2998 9714 3002 9758 3009 9747 3039 9731
3044 9714 3056 9698 3055 9692 3049 9688
3047 9689 3040 9682
TIME...MOT...LOC 0626Z 246DEG 30KT 3039 9725 3014 9737
3001 9757Local storm report, Oct 31, 2:19 AM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
219 AM CDT THU OCT 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0212 AM FLASH FLOOD 1 NW NEW BRAUNFELS 29.71N 98.13W
10/31/2013 COMAL TX CITY OFFICIAL
EVACUATIONS ARE TAKING PLACE ALONG RIVER ROAD IN NEW
BRAUNFELS.
&&
EVENT NUMBER EWX1300631
AATThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 30, 7:45 PM CDT | Areal Flood Advisory | EWX | Travis, Williamson | 105 min |
| Oct 30, 8:42 PM CDT | Areal Flood Advisory | EWX | Bexar | 108 min |
| Oct 30, 8:53 PM CDT | Areal Flood Advisory | EWX | Travis, Williamson | 2 hr |
| Oct 30, 9:16 PM CDT | Flash Flood Warning | EWX | Travis, Williamson | 3 hr |
| Oct 30, 9:26 PM CDT | Flash Flood Warning | EWX | Bexar, Comal, Hays | 3 hr |
| Oct 30, 9:40 PM CDT | Severe Thunderstorm Warning | EWX | Comal, Hays | 50 min |
| Oct 30, 11:35 PM CDT | Flash Flood Warning | EWX | Travis, Williamson | 4 hr |
| Oct 30, 11:36 PM CDT | Special Weather Statement | EWX | Travis | 24 min |
| Oct 31, 12:03 AM CDT | Special Weather Statement | EWX | Travis | 57 min |
| Oct 31, 12:10 AM CDT | Flash Flood Warning | EWX | Bexar, Blanco, Comal, Hays, Kendall | 4 hr |
| Oct 31, 12:21 AM CDT | Special Weather Statement | EWX | Comal | 39 min |
| Oct 31, 12:27 AM CDT | River Flood Warning | EWX | Travis | 20 hr |
| Oct 31, 12:57 AM CDT | Areal Flood Advisory | EWX | Bastrop, Caldwell, Comal, Guadalupe, Hays, Travis | 3 hr |
| Oct 31, 1:00 AM CDT | Special Weather Statement | EWX | Bastrop, Lee | 60 min |
| Oct 31, 1:26 AM CDT | River Flood Warning | EWX | Travis | 31 hr |
| Oct 31, 1:26 AM CDT | Special Weather Statement | EWX | Bastrop, Lee | 49 min |
| Oct 31, 1:29 AM CDT | River Flood Warning | EWX | Hays | 9 hr |
| Oct 31, 1:43 AM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Lee | 47 min |
| Oct 31, 2:08 AM CDT | River Flood Warning | EWX | Caldwell, Gonzales | 42 hr |
| Oct 31, 2:13 AM CDT | Flash Flood Warning | EWX | Bastrop, Caldwell, Hays, Travis | 107 min |
| Oct 31, 2:40 AM CDT | River Flood Warning | EWX | Travis | 5 hr |
| Oct 31, 3:14 AM CDT | Areal Flood Advisory | EWX | Bastrop, Caldwell, Lee | 106 min |
| Oct 31, 3:27 AM CDT | Flash Flood Warning | EWX | Comal, Hays, Travis | 4 hr |
| Oct 31, 4:31 AM CDT | River Flood Warning | EWX | Comal, Guadalupe | 17 hr |
| Oct 31, 4:31 AM CDT | River Flood Warning | EWX | Comal, Gonzales, Guadalupe | 5 hr |
| Oct 31, 4:31 AM CDT | River Flood Warning | EWX | Comal, Guadalupe | 17 hr |
| Oct 31, 5:05 AM CDT | River Flood Warning | EWX | Caldwell, Gonzales | 15 hr |
| Oct 31, 6:07 AM CDT | Areal Flood Advisory | EWX | Guadalupe | 113 min |
| Oct 31, 7:15 AM CDT | River Flood Warning | EWX | Bastrop | 50 hr |
| Oct 31, 7:15 AM CDT | River Flood Warning | EWX | Bastrop, Fayette | 48 hr |
| Oct 31, 7:15 AM CDT | River Flood Warning | EWX | Fayette | 3 days |
| Oct 31, 7:28 AM CDT | Areal Flood Advisory | EWX | Comal, Hays, Travis | 3 hr |
| Oct 31, 7:58 AM CDT | Areal Flood Advisory | EWX | Guadalupe | 2 hr |
| Oct 31, 9:22 AM CDT | River Flood Warning | EWX | Karnes | 10 hr |
| Oct 31, 9:28 AM CDT | Areal Flood Advisory | EWX | Bastrop, Caldwell, Fayette, Lee | 2 hr |
| Oct 31, 10:04 AM CDT | River Flood Warning | EWX | Gonzales | 58 hr |
| Oct 31, 10:04 AM CDT | River Flood Warning | EWX | DeWitt | 3 days |
| Oct 31, 10:10 AM CDT | Areal Flood Advisory | EWX | Lavaca | 110 min |
Nearby
Flash Flood Warnings in Texas, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.